# SDR AALA202106029008

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 54,418 hours, 32,925 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 2295
- Condition: Faulted
- Location: Landing Gear
- Part time: 54,418 hours, 32,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ECAM WARNING FOR LGCIU 1 FAULT SHOWED 3 UNSAFE GEAR, FLIGHT CREW LOWERED GEAR, DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED LANDING GEAR CONTROL LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-11.
